# SDR SWAA032761

- Difficulty date: December 17, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 35,213 hours, 31,487 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 1899
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

INFLIGHT AT CRUISE RED NOSE GEAR LIGHT ILLUMINATED, WENT OUT ON ITS OWN.  ON SHORT FINAL AFTER GOOD 3 GREEN, GREEN LIGHT OUT RED LIGHT ON, LANDING GEAR WARNING HORN, GO AROUND RECONFIGURED, THIS TIME NOSE GEAR GREEN.  REMOVED AND REPLACED LOCK SENSOR PER MM.
